MathSciNet Relay Station
MathSciNet bibliographic data
MR1843418 (2003b:35111) 35K57 (35B60 35K50)
Quittner, Pavol; Souplet, Philippe Global existence from single-component $L\sb p$ estimates in a semilinear reaction-diffusion system. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2719–2724 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement